# SDR AALA201709279004

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,369 hours, 28,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ARMING LEVER MUST BE PUSHED EXTREMELY HARD IN ORDER TO INDICATE ARMED. REMOVED DEBRIS FROM GIRT BAR FITTINGS. DOOR AND ARMING LEVER OPERATE AS NORMAL.
